American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81T13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Kyungwoo Song. Improved existence results of solutions to the gravitational Maxwell gauged $O(3)$ sigma model. Proc. Amer. Math. Soc. 144 (2016) 3499-3505.
Abstract, references, and article information   
View Article: PDF

[2] Dan-Andrei Geba and Daniel da Silva. On the regularity of the $2+1$ dimensional equivariant Skyrme model. Proc. Amer. Math. Soc. 141 (2013) 2105-2115.
Abstract, references, and article information   
View Article: PDF

[3] Jongmin Han. Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model II. Proc. Amer. Math. Soc. 131 (2003) 3827-3832. MR 1999930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jongmin Han. Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model. Proc. Amer. Math. Soc. 131 (2003) 1839-1845. MR 1955272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Doug Bullock, Charles Frohman and Joanna Kania-Bartoszynska. The Kauffman bracket skein as an algebra of observables. Proc. Amer. Math. Soc. 130 (2002) 2479-2485. MR 1897475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Takeshi Isobe. Non-existence and uniqueness results for boundary value problems for Yang-Mills connections. Proc. Amer. Math. Soc. 125 (1997) 1737-1744. MR 1376764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ambar Sengupta. Gauge invariant functions of connections . Proc. Amer. Math. Soc. 121 (1994) 897-905. MR 1215205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia